contributor author | J. N. Siddall | |
contributor author | Ali Badawy | |
date accessioned | 2017-05-08T23:09:27Z | |
date available | 2017-05-08T23:09:27Z | |
date copyright | July, 1980 | |
date issued | 1980 | |
identifier issn | 1050-0472 | |
identifier other | JMDEDB-27979#460_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/93658 | |
description abstract | A new algorithm using the maximum entropy principle is introduced to estimate the probability distribution of a random variable, using directly a ranked sample. It is demonstrated that almost all of the analytical probability distributions can be approximated by the new algorithm. A comparison is made between existing methods and the new algorithm; and examples are given of fitting the new distribution to an actual ranked sample. | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | Use in Probabilistic Design of the Maximum Entrophy Distribution Based on Ranked Data | |
type | Journal Paper | |
journal volume | 102 | |
journal issue | 3 | |
journal title | Journal of Mechanical Design | |
identifier doi | 10.1115/1.3254769 | |
journal fristpage | 460 | |
journal lastpage | 468 | |
identifier eissn | 1528-9001 | |
keywords | Design | |
keywords | Algorithms | |
keywords | Probability | |
keywords | Entropy AND Fittings | |
tree | Journal of Mechanical Design:;1980:;volume( 102 ):;issue: 003 | |
contenttype | Fulltext | |